# SDR AU000860

- Difficulty date: September 2, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SPAR UPPER CHORD CORRODED AT UPPER SKIN INTERFACE INBOARD OF NR 4 SPOILER INBOARD HINGE. FOUND DURING CORROSION INSPECTION.
